CSpace

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 193, 期号: 1, 页码: 347-362
Authors:  Liu, B;  Teng, ZD;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Holling II predator-prey model  impulsive control strategy  extinction  permanence  bifurcation  
The effect of impulsive spraying pesticide on stage-structured population models with birth pulse 期刊论文
JOURNAL OF BIOLOGICAL SYSTEMS, 2005, 卷号: 13, 期号: 1, 页码: 31-44
Authors:  Liu, B;  Teng, ZD
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
stage structure  birth pulse  impulsive spraying pesticide  bifurcation  
Permanence and extinction of periodic predator-prey systems in a patchy environment with delay 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2003, 卷号: 4, 期号: 2, 页码: 335-364
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lotka-Volterra system  dispersion  delay  predator-prey  permanence  extinction  periodic solution  
Global asymptotic stability of periodic Lotka-Volterra systems with delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 45, 期号: 8, 页码: 1081-1095
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lotka-Volterra system  delay  positive periodic solution  global asymptotic stability  competition  persistence  Lyapunov function  
Some new results of nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 241, 期号: 2, 页码: 254-275
Authors:  Teng, ZD;  Yu, YH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  finite or infinite delay  extinction  persistence  global asymptotical stability  
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional